See Alike in...

Alike App

Browser

juan.ba

325d

I've been offered antidepressants and worried it might make me feel drowsy, sleepy and potentially make me gain weight. Are these fears based on reality? or am I been paranoid?

Top reply
    • DitsyDiabetic

      314d

      @Sam2110 woah I’ve never heard anyone actually say this before. When the same thing happened to me, it basically felt like i was on molly, but i just attributed it to hypermania due to taking an antidepressant while being severely bipolar 1 ahaha. N my psychiatrist agreed. (This has also happened before)

    • Sam2110

      317d

      You don't have to stick to the one they give you, you can find one that works for you. My first antidepressants made me feel like I was "high" and "pinging off my head" my pupil's were massive. So I tried another type. If it works it works, if not try alternatives :) you have the power

      • DitsyDiabetic

        314d

        @Sam2110 woah I’ve never heard anyone actually say this before. When the same thing happened to me, it basically felt like i was on molly, but i just attributed it to hypermania due to taking an antidepressant while being severely bipolar 1 ahaha. N my psychiatrist agreed. (This has also happened before)

    • Possum8910

      318d

      I've found that it really depends on the individual and their tolerance. My sibling and I have been on the same antidepressants/anxiety meds ect. But both reacted very differently.

    • patasd

      318d

      I would call it reality for the most part.👍

    • NebulaMeadow

      324d

      Express this concern! They’ll help you find medications that don’t do those things for you. It make take a few tries to find the right one as they affect people differently, but it’s worth it in the end. It really is.

    • Kendakem

      324d

      I haven't had any of these symptoms, if anything I've found then to be energizing to an extent. It will depend on the specific medication and your own body. If it's not working out for you don't feel like you are committed to one medication. Find out how long it takes to reach full effectiveness and then at that point reevaluate. I went through most of the antidepressants available before I found one that worked well. It was hard but worth it.

    • mercurymidnight

      324d

      i didn’t really have these side effects and i’ve been on a lot of different antidepressants

    • Unicorn_Arist

      324d

      I didn't have any of those side affects on mine. I was already sleeping all of the time before the meds however.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Everyone's body reacts differently to medication, so it's possible that you may experience side effects such as drowsiness, dizziness, or weight gain. However, not everyone experiences these side effects and there are different types of antidepressants available. It's important to discuss your concerns with your doctor."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion